# SDR 98ZZZX2493

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N218MS
- Make and model: Gulstm 695
- Aircraft serial: 95041
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 36004312SS
- Condition: Cracked
- Location: Copilot
- Component: Ppg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT'S WINDSHIELD DEVELOPED CRACKS ALONG THE HEATING ELEMENTS ON OUTSIDE PANE OF GLASS.  THIS WINDSHIELD WAS MANUFACTURED 1/96 AND HAS A TOTAL TIME OF 642.2 HOURS.  WINDSHIELD MANUFACTURED BY PPG.
